Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Dizziness, vertigo, loss of appetite. Taking vertin24, stugeron. Treatment options?

Hi, My name is XXXXXXX. I am 61 years old and from some time i have been feeling everything spining. i went to a local doctor and i was told that i have vertigo . I am currently been on vertigo medication . I am taking Vertin24 and Stugeron. But i am still feeling head spining and loss of apitite. can you please help me with loss of apitite
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
The task of balancing the body is centrally controlled by hind brain especially Cerebellum which gets signals/impulses from receptors from both eyes/ears(Cervico Vestibular)/proprioceptory sensation from bones and joints.Then the impulses are sent to cerebral cortex for interpretation.The impulses from right and left side of the body have to be well balanced to prevent Vertigo from occuring as it happens in a Normal Man.
Vertigo results due to disturbances in inner ear/spinal proprioceptor fibres/brain stem/cerebellar lesions.
Benign Paroxysmal Positional Vertigo(BPPV) is the commonest type due to changes in the position of the head.Motion Sickness results due to disconnection between the impulses from inner ears/eyes/proprioception.Labyrinthitis(inflammation in inner ear),Meniere's Disease also results in Vertigo.
Treatment Options ;-1)Scopalamine Patch;-Placed behind the ears this gives desired relief in Vertigo caused by Meniere's Disease/Vestibular Neuronitis/BPPV.
2)Hyperbaric Oxygen Therapy;-Inner ear inflammation or Labyrithytis and in Meniere's Disease.
3)Carbamezapine/Oxalmezapine for cerebellar causes.
4)Surgical Inner ear canal Occlusion/Ablation Therapy;-Last Option.
Apart from the theoretical part of this you are requested to pls investigate the cause of Vertigo and get the same treated by an ENT Surgeon .
As the vertigo part is succesfully abated the loss of appetite/nausea will automatically disappear.
Wishing you a quick recovery.,
Best Regards.,
Dr Lt Cdr ASN Bhushan.,

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor